Depo provera chemical castration

Common Questions and Answers about Depo provera chemical castration

depo-provera

On Dec. 5th,2003 i received my first shot of depo-provera. In the month of Jan. I spoted for almost 3 weeks straight, and for two days in the month of Feb.On March 6th,2004 i missed my second shot.On the 15, i felt my baby move for the first time ,and i am just starting to have pregnancy symptoms like sleepiness, frequent urination.I also startd my period again after missing my shot. I still continue to feel my baby on a regular basis.
. Depo-Provera is a common birth control pill that containing a synthetic version of the female hormone progesterone.
i was on depo after the birth of my son 8 yrs ago. the side affects are evil...i call depo the death shot...thats how bad it is. it dried up my breast milk, made me sick, gain 70 lbs, lose my concentration, lose my sex drive, vaginal dryness, lost hair, made me so moody that they thought i had bipolar disorder, anxiety disorder, and depression. NEVER TAKE THAT POISON AGAIN. it has been 18 mos since i have been off of it and i am still infertile from it.
But I will say that it is best not to make major decisions during a state of depression. The drug given to sexual offenders is called Depo-Provera. It is actually a birth-control drug that decreases the amount of testosterone in the body. Apparently the reduction in libido disappears when the drug is stopped, so you shouldn't have any permanent damage from it. You will have to speak with your doctor about the possibility of using this medication.
Depo Provera or Androcur will take your drive away, but be careful, the effects of chemical castration can be bad, depression, mood swings, heat flashes, etc. Women can have low estrogen too and i find its a better solution to bring the low partner up than to shut the high partner down...
MedHelp Health Answers